The combinatorially regular polyhedra of index 2.
Aequationes mathematicae, Tome 34 (1987), pp. 206-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1987__34_137240,
author = {J.M. Wills},
title = {The combinatorially regular polyhedra of index 2.},
journal = {Aequationes mathematicae},
pages = {206--220},
year = {1987},
volume = {34},
zbl = {0632.51024},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__34_137240/}
}
J.M. Wills. The combinatorially regular polyhedra of index 2.. Aequationes mathematicae, Tome 34 (1987), pp. 206-220. http://geodesic.mathdoc.fr/item/AM2_1987__34_137240/